DSpace
 

RRI Digital Repository >

Browsing by Author "Samuel, J."

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 69 to 73 of 73
< previous 
Issue DateTitleAuthor(s)Citation
May-1997 Thomas rotation and polarized light: A non-abelian geometric phase in opticsSamuel, J.; Sinha, SupurnaPramana, 1997, Vol. 48, p969-975.
24-Dec-2001 Topological phases near a triple degeneracySamuel, J.; Dhar, AbhishekPhysical Review Letters, 2001, Vol.87, 260401
Apr-2011 Tops and writhing DNASamuel, J.; Sinha, SupurnaJournal of Statistical Physics, 2011, Vol.143, p399
Apr-2000 Transport along null curvesSamuel, J.; Nityananda, R.Journal of Physics A, 2000, Vol.33, p2895-2905
2009 The universe in a soap filmKatti, Rohit; Samuel, J.; Sinha, SupurnaClassical and Quantum Gravity, 2009, Vol.26, 135018
Showing results 69 to 73 of 73
< previous 

 

    RRI Library DSpace